# SDR VNAA2019090611101

- Difficulty date: September 6, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 34,710 hours, 33,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT BROKEN REMOVED AND REPLACED PAX DOOR EMERGENCY FLOOD LIGHT. OPS CHECK GOOD AT THIS TIME.
